Issue
J. Phys. I France
Volume 1, Number 12, December 1991
Page(s) 1675 - 1680
DOI https://doi.org/10.1051/jp1:1991235
DOI: 10.1051/jp1:1991235
J. Phys. I France 1 (1991) 1675-1680

The Einstein relation in the Rubinstein-Duke reptation model

J.M.J. van Leeuwen

Instituut-Lorentz, Nieuwsteeg 18, 2311 SB Leiden, The Netherlands


(Received 19 August 1991, accepted 24 August 1991)

Abstract
The Einstein relation between the friction coefficient and the diffusion coefficient is proven for the Rubinstein-Duke reptation model.



© Les Editions de Physique 1991